# SDR HEEA060195

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- System (JASC): 6220 · Main Rotor Head
- Part: Arm Assy
- Part number: 206011139001
- Condition: Worn
- Location: Elastormeric
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSEMBLY HAS WORN BEARINGS.
